Sonja Cox
Zitiert von
Zitiert von
Local Lipschitz continuity in the initial value and strong completeness for nonlinear stochastic differential equations
S Cox, M Hutzenthaler, A Jentzen
arXiv preprint arXiv:1309.5595, 2013
Pathwise Hölder convergence of the implicit-linear Euler scheme for semi-linear SPDEs with multiplicative noise
S Cox, J van Neerven
Numerische Mathematik 125 (2), 259-345, 2013
Vector-valued decoupling and the Burkholder–Davis–Gundy inequality
S Cox, M Veraar
Illinois Journal of Mathematics 55 (1), 343-375, 2011
Convergence rates of the splitting scheme for parabolic linear stochastic Cauchy problems
S Cox, J Van Neerven
SIAM Journal on Numerical Analysis 48 (2), 428-451, 2010
Convergence in Hölder norms with applications to Monte Carlo methods in infinite dimensions
S Cox, M Hutzenthaler, A Jentzen, J van Neerven, T Welti
IMA Journal of Numerical Analysis 41 (1), 493-548, 2021
Vector-valued stochastic delay equations—a semigroup approach
S Cox, M Górajski
Semigroup Forum 82 (3), 389-411, 2011
Some remarks on tangent martingale difference sequences in L1-spaces
S Cox, M Veraar
Electronic Communications in Probability, 12 (2007), p. 421-433, 2007
Stochastic Differential Equations in Banach Spaces: Decoupling, Delay Equations, and Approximations in Space and Time
SG Cox
PhD thesis, Delft University of Technology, 2012
Regularity and convergence analysis in Sobolev and Hölder spaces for generalized Whittle–Matérn fields
SG Cox, K Kirchner
Numerische Mathematik 146 (4), 819-873, 2020
Pathwise space approximations of semi-linear parabolic SPDEs with multiplicative noise
S Cox, E Hausenblas
International Journal of Computer Mathematics 89 (18), 2460-2478, 2012
On decoupling in Banach spaces
S Cox, S Geiss
Journal of Theoretical Probability, 1-34, 2021
On the mild Itô formula in Banach spaces
S Cox, A Jentzen, R Kurniawan, P Pušnik
Discrete & Continuous Dynamical Systems-B 23 (6), 2217, 2018
Stochastic integration in quasi-Banach spaces
PA Cioica-Licht, SG Cox, MC Veraar
arXiv preprint arXiv:1804.08947, 2018
A perturbation result for semi-linear stochastic differential equations in UMD Banach spaces
SG Cox, E Hausenblas
Journal of Evolution Equations 13 (4), 795-827, 2013
Weak convergence rates for temporal numerical approximations of stochastic wave equations with multiplicative noise
S Cox, A Jentzen, F Lindner
arXiv preprint arXiv:1901.05535, 2019
Efficient numerical approximation of a non-regular Fokker--Planck equation associated with first-passage time distributions
U Boehm, S Cox, G Gantner, R Stevenson
arXiv preprint arXiv:2103.04839, 2021
Fast Solutions for the First-Passage Distribution of Diffusion Models with Space-Time-Dependent Drift Functions and Time-Dependent Boundaries
U Boehm, S Cox, G Gantner, R Stevenson
PsyArXiv, 2021
Affine pure-jump processes on positive Hilbert-Schmidt operators
S Cox, S Karbach, A Khedher
arXiv preprint arXiv:2012.10406, 2020
On the mild It\^ o formula in Banach spaces
S Cox, A Jentzen, R Kurniawan, P Pušnik
arXiv preprint arXiv:1612.03210, 2016
A perturbation result for quasi-linear stochastic differential equations in UMD Banach spaces
S Cox, E Hausenblas
arXiv preprint arXiv:1203.1606, 2012
Das System kann den Vorgang jetzt nicht ausführen. Versuchen Sie es später erneut.
Artikel 1–20